# SDR WX0A2021090373823

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 28,979 hours, 19,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM EPSU BIT CH 13WL BATT FAIL / REMOVE AN REPLACE BATT OPT CH GOOD IAW AMM 33-51-38 PB-401"
